MAUDE Adverse Event Report: EPUY ORTHOPAEDIC INC, 1818910 TIBIA EXTENSION; TRUMATCH INSTRUMENTS : ALIGNMENT DEVICES

EPUY ORTHOPAEDIC INC, 1818910 TIBIA EXTENSION; TRUMATCH INSTRUMENTS : ALIGNMENT DEVICES
Catalog Number 200420923
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/30/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the spring broke prior to surgery.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: examination of the returned device confirmed the reported breakage.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
TIBIA EXTENSION
Common Device Name
TRUMATCH INSTRUMENTS : ALIGNMENT DEVICES
Manufacturer (Section D)
EPUY ORTHOPAEDIC INC, 1818910
. 700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8037686
Report Number1818910-2018-74464
Device Sequence Number1435641
Product Code LXH
UDI-Device Identifier10603295081043
UDI-Public10603295081043
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number200420923
Device Lot NumberPG213743
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/08/2018
Initial Date Received by Manufacturer 10/30/2018
Supplement Date Received by Manufacturer11/08/2018
12/03/2018
Initial Report FDA Received Date11/05/2018
Supplement Report FDA Received Date11/19/2018
12/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1